MathSciNet Relay Station
MathSciNet bibliographic data
MR1146864 31B25 (32J10)
Kheifits, Alexander I. Boundary behavior of generalized Poisson integrals for the half-space and the Dirichlet problem for the Schrödinger operator. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1199–1204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement